Ask an expert
Question

27 Jul 2005

Loss of sex drive
I have been taking Triphasil for the last 15 years. However, my sex drive has been almost zero for the last 5 years which really frustrates my husband. Can the pill have an effect and can changing it to something else help or do you have any other suggestions ?
Answer 326 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill does decrease libido in many women. You could try non-hormonal contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19330 votes
Vote